| Model Number |
WA64320C |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the teflon layer of the grasping forceps was damaged.The issue was discovered during preparation for an unspecified procedure.There were no reports of patient harm associated with the event.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
No additional information was received from the customer.
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: a stress related failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.